Conformal conjugation of Fuchsian groups from the first kind to the second kind

Katsuhiko Matsuzaki*, Hiroshige Shiga

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)191-200
Number of pages10
JournalJournal fur die Reine und Angewandte Mathematik
Issue number476
Publication statusPublished - 1996 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this